# SDR 07FDEA04408

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,116 hours, 10,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53981255205
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DENT AT C72, P26-27 RT ON SKIN PANEL NR 1 REPAIR PERFORMED BY CUT OUT THE SKIN AND INSTALLING A EXTERNAL DOUBLER AND FILLER IAW DRAWING R539-70630, APPROVED BY EA 6-5318-81127 AND RAS/DAHAM/4019001/2005 ISS A.
